| Catalog Number |
5735150 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, videos were provided for review.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, during a dialysis catheter placement procedure, the extension legs were allegedly found kinked.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the lot history review determined this is the only complaint reported for this lot number to date.Investigation summary: the physical device was not returned for evaluation.However, two videos were provided for review.The video shows a clinician holding the dialysis catheter in which both the catheter extenders were noted to be deformed in shape near the catheter strain relief.Therefore, the investigation is confirmed for the reported deformation due to compressive stress issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D1, g3, h6 (component, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description